question-icon

What causes a green tinge on feet?

default
Posted on Sat, 12 Jul 2014
Question: I have just seen a green tinge on the outside of my feet. What is that?
doctor
Answered by Dr. Luchuo Engelbert Bain (1 hour later)
Brief Answer:
Allergy, insect bite, dilated veins, see Dr if agg

Detailed Answer:
Hi and thanks for the query,

It is important to know if you experience any itches or pain around this area. Also knowing if the area is warm or red is important. All these shall be important in guiding to know if there is a possible inflammation of allergy to some external agent.

Considering the abrupt onset of this tinge, especially if it has never been noticed before, the possibility of an allergy to something is more likely. Insects would be most common causes in this case. It shall be imperative to watch the evolution of the tinge and check for any new onset of symptoms that you might be experiencing at this point in time.

It is rare however to associate this to cortisone shots.

Blood vessels, especially veins, when over dilated in some instances could present as such. Aggravation or persistence should prompt a medical consultation. I would be glad if you could ask any follow up questions.

Kind regards,

DR Bain
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Luchuo Engelbert Bain

General & Family Physician

Practicing since :2009

Answered : 3092 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

155 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What causes a green tinge on feet?

Brief Answer: Allergy, insect bite, dilated veins, see Dr if agg Detailed Answer: Hi and thanks for the query, It is important to know if you experience any itches or pain around this area. Also knowing if the area is warm or red is important. All these shall be important in guiding to know if there is a possible inflammation of allergy to some external agent. Considering the abrupt onset of this tinge, especially if it has never been noticed before, the possibility of an allergy to something is more likely. Insects would be most common causes in this case. It shall be imperative to watch the evolution of the tinge and check for any new onset of symptoms that you might be experiencing at this point in time. It is rare however to associate this to cortisone shots. Blood vessels, especially veins, when over dilated in some instances could present as such. Aggravation or persistence should prompt a medical consultation. I would be glad if you could ask any follow up questions. Kind regards, DR Bain